# SDR CAL950199

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16203
- Make and model: Boeing 737130
- Aircraft serial: 19020
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Lt Nr 3 Le Flap
- Part time: 63,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - INSPECTION FOUND A 1 INCH CRACK IN THE LEFT LEADING EDGE NR 3 SLAT NR 1 HINGE DOOR AREA.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW SRM 51-10-2, 57-30-4, AND 51-30-2.  (X)
